Ukrainian Mathematical Journal

, Volume 37, Issue 5, pp 535–538 | Cite as

A limit theorem for the Galton-Watson branching processes with immigration

  • S. A. Aliev
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Kawazu and S. Watanabe, “Branching processes with immigration and related limit theorems,” Teor. Veroyatn. Primen.,16, No. 1, 34–51 (1971).Google Scholar
  2. 2.
    S. A. Aliev and V. M. Shchurenkov, “Transition phenomena and the convergence of Galton-Watson processes to Jirina processes,” Teor. Veroyatn. Primen.,27, No. 3, 443–455 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • S. A. Aliev
    • 1
  1. 1.Institute of Mathematics and MechanicsAcademy of Sciences of the AzSSRBaku

Personalised recommendations